Vol. 18, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Maximal cocliques in the Kneser graph on plane-solid flags in $\mathrm{PG}(6,q)$

Klaus Metsch and Daniel Werner

Vol. 18 (2020), No. 1, 39–55

For q 27 we determine the independence number α(Γ) of the Kneser graph Γ on plane-solid flags in PG(6,q). More precisely we describe all maximal independent sets of size at least q11 and show that every other maximal example has cardinality at most a constant times q10.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Kneser graph, Erdös–Ko–Rado set, independent set
Mathematical Subject Classification 2010
Primary: 05C35, 05C69, 51E20, 05B25
Received: 24 April 2019
Revised: 5 May 2020
Accepted: 22 May 2020
Published: 21 November 2020
Klaus Metsch
Mathematisches Institut
Arndtstraße 2
35392 Gießen
Daniel Werner
Mathematisches Institut
Arndtstraße 2
35392 Gießen